# SDR ASAA2018032524020

- Difficulty date: March 25, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 21,223 hours, 6,943 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL, THE LEFT PACK LIGHT ILLUMINATED.  THE LIGHT WENT OUT ON MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED A PACK TEMPERATURE CONTROL BITE IAW FIM 21-62 TASK 801.  PACK TRIP LIGHT NO LONGER ILLUMINATES ON RECALL,  RESET SUCCESSFUL.
